Relaxation oscillations in a system with a piecewise smooth drag coefficient

Research output: Contribution to journalArticle (Academic Journal)

13 Citations (Scopus)
Translated title of the contributionRelaxation oscillations in a system with a piecewise smooth drag coefficient
Original languageEnglish
Pages (from-to)467 - 471
JournalJournal of Sound and Vibration
Volume263(2)
Publication statusPublished - 2003

Bibliographical note

Publisher: Academic Press Ltd/Elsevier Science Ltd
Other: IDS No: 684FT

Cite this